# SDR DXTA2022102872900

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 14,319 hours, 9,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1495X
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST-FLIGHT - EXTERIOR EMERGENCY LIGHT THAT IS LOCATED INSIDE THE RH LANDING LIGHT HOUSING ("SHARK LIGHT") IS INOP.   GAINED ACCESS TO SHARK UGHT. REMOVED DEFECTIVE SHARK LIGHT BULB P/N: 1495 NSN, INSTALLED NEW CUSTOMER SUPPUED SHARK LIGHT BULB P/N: 1495X NSN. PERFORMED OPS CHECKS, OPS CHECK GOOD,NO DEFECTS NOTED. CLOSED  UP ALL PREVIOULSY GAINED ACCESS. WORK DONE IAW CE680 AMM 33-50-04.  ORIG SUB DATE:  10/28/2022
